# SDR ASAA2019062869843

- Difficulty date: June 26, 2019
- Submitted: June 28, 2019
- Operation: Air carrier
- Aircraft: N568AS
- Make and model: Boeing 737890
- Aircraft serial: 35183
- Aircraft time: 47,346 hours, 14,274 cycles
- Engine: Cfmint CFM567B27
- System (JASC): 7397 · Engine Fuel System Wiring
- Part: Connector
- Condition: Disconnected
- Location: Fuel Filter
- Stage of operation: TX
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

ON TAXI IN, #1 ENGINE FUEL FILTER BYPASS LIGHT CAME ON . NO OTHER ABNORMALITIES OBSERVED WITH ENGINE. GROUNDED - YES. OPENED COWL AND NOTICED CANNON PLUG DISCONNECTED FROM FUEL FILTER BYPASS SWITCH. INSTALLED CANNON PLUG TO F.F.B SWITCH AND RAN ENG WITH NORMAL OPS . CLOSED COWL A/C RETURNED TO SERVICE.
